# SDR DALA2015090805475

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON INTERNAL STRUCTURE OF RT AFT OVERWING EMERGENCY DOOR NR 10 STOP FITTING.  A NEW ANGLE WAS INSTALLED IAW DWG 9957735, REV G, SRM 51-10-2, 51-10-4, 51-10-2, PARA 14 & 21, 51-30-2 AND 51-30-5.
